# SDR DALA2022102106797

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2458011) DURING INSPECTION FOUND CRACK ON RH SIDE PLATE PANEL BTW STA. 500 TO 500A AT FWD CARGO COMPARTMENT. RH SIDE PLATE PANEL BTW STA. 500 TO 500A AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-2R AND DWG 143A0080 REV ORIGINAL AND B737-900ER SRM 51-40-02-0G.
